# SDR AALA202508293678

- Difficulty date: August 10, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO HAS CRACKED BAFFLE CLIP AT LEFT HAND SIDE, FORWARD SIDE OF BS 500H TO BL25L. INSTALLED NEW CLIP. PER AARD 53-00-01-6.
